# SDR F3LA98153

- Difficulty date: July 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N270FL
- Make and model: Boeing 737-2L9
- Aircraft serial: 22733
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 987
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - DURING C-CHECK, INSPECTION REPORTED CORROSION ON FLOORBEAM AT BS 987, WL 208, LBL 3 TO RBL 20.  MAINTENANCE BLENDED CORROSION (2 INCHES BY 1 INCH BY .018 INCH; 2.5 INCHES BY 1 INCH BY .015 INCH).  REMOVED DAMAGED FLOORBEAM, FABRICATED REPLACEMENT PARTS AND REPAIRED PER SRM 51-30-2 AND ER 98-0695.  CYCLES:  1,941.  (X)
